MAUDE Adverse Event Report: BIOMET 3I OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 15MM; DENTAL IMPLANT

BIOMET 3I OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 15MM; DENTAL IMPLANT
Model Number XIITP6515
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).Patient id: (b)(6).
 
Event or Problem Description
It was reported that the implant could not be placed.The tooth was removed and the site was grafted.The patient will return in 6 months for new implant placement.Tooth location 19.
 
Additional Manufacturer Narrative
The following summary investigation was inadvertently left out of h10 in the initial submission: a summary investigation has been completed for lack of primary stability events that do not allege a deficiency with the implant and identified that the reported event is likely due to biological factors which have an adverse effect on implant stability or is related to surgical technique and insertion torque.Due to a wide range of external factors (non-design/ non-manufacturing related), identifying a definitive root cause is generally not possible.Should additional information be received which indicates that the device may have caused or contributed to the event, an additional report will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OSSEOTITE® TAPERED CERTAIN® PREVAIL® IMPLANT 6/5 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9363134
Report Number0001038806-2019-01439
Device Sequence Number3232021
Product Code DZE
UDI-Device Identifier00844868022237
UDI-Public(01)00844868022237(17)200428(10)2015041153(241)XIITP6515
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K130949
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2020
Device Model NumberXIITP6515
Device Catalogue NumberXIITP6515
Device Lot Number2015041153
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer01/17/2020
Initial Report FDA Received Date11/22/2019
Supplement Report FDA Received Date01/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR